# SDR USAA20090612BB099

- Difficulty date: June 10, 2009
- Submitted: June 12, 2009
- Operation: Air carrier
- Aircraft: N201UU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27810
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Heat Exchanger
- Part number: 1942723
- Condition: Ruptured
- Location: Acm
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DUB  FLT 798  EN ROUTE PHL TO AMS.  THE CABIN PRESSURE ALTITUDE BEGAN TO CLIMB.  THE CREW WAS ABLE TO STOP THE PRESSURE CLIMB AT 12,000 FEET.  THE FLIGHT DIVERTED TO DUB AND LANDED WITHOUT FURTHER INCIDENT.  REMOVED AND REPLACED THE RT PACK HEAT EXCHANGER ASSEMBLY.  THE SECONDARY HEAT EXCHANGER WAS FOUND RUPTURED.  THE HEAT EXCHANGER WAS CORED AND OVERHAULED.
